# SDR USAASB99034

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 10604502
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEM - DURING PREFLIGHT, CREW FOUND THE SEAT LEVEL ESCAPE PATH EMERGENCY LIGHTS, THE CABIN DOOR LOWER EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE TROUBLESHOT WIRING PROBLEM TO THE R121 RELAY ON THE J5 PANEL PER WIRING DIAGRAM MANUAL 33-21-11.  REPLACED R121 RALAY.  OPERATIONAL CHECK GOOD.  (M)
